# SDR CALA2017070702109

- Difficulty date: July 7, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 72,924 hours, 10,259 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL QUANTITY LOW. AIRCRAFT DIVERTED TO KSFO WHEN READING 5 QTS. DURING ENGINE MOTORING, FOUND OIL TUBING LEAKING AT LOWER CASE. BORESCOPE FOUND EXCESSIVE OIL LEAKAGE UPPER QUADRANT WITH DAMAGE TO OIL LINE.  ENGINE CHANGE UNDER WAY.
